Alert archive / Colorado / Snow Advisories in 2007

Snow Advisory 4, NWS Denver/Boulder, CO

February 11, 20079 counties in Colorado

NWS Denver/Boulder, CO issued this snow advisory at Feb 11, 2007, 2:54 PM MST for 9 counties in Colorado. It took effect at Feb 11, 2007, 6:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2007, 2:54 PM MST (21:54 UTC)
In effect from
Feb 11, 2007, 6:00 PM MST
Expired
Feb 12, 2007, 10:54 AM MST
In force
17 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KBOU 112154
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
254 PM MST SUN FEB 11 2007


COZ031-033-034-120600-
/O.NEW.KBOU.SN.Y.0004.070212T0100Z-070212T1900Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
254 PM MST SUN FEB 11 2007

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM MST
MONDAY. 

A MOIST WESTERLY FLOW ALOFT WILL BE OVER THE NORTH CENTRAL
MOUNTAINS OF COLORADO TONIGHT AND MONDAY...AS AN UPPER LEVEL
DISTURBANCE MAKES ITS WAY ACROSS CENTRAL WYOMING. SNOW
AMOUNTS WILL RANGE FROM 5 TO 10 INCHES...WITH THE HEAVIEST
SNOWFALL FAVORING WESTERN EXPOSED SLOPES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL
DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE
PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE
CAUTION WHILE DRIVING.

$$
4 follow-up statements
000 
WWUS45 KBOU 120131
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
631 PM MST SUN FEB 11 2007

COZ031-033-034-121200-
/O.CON.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
631 PM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. 

AN UPPER LEVEL DISTURBANCE WILL MOVE EASTWARD ACROSS COLORADO
LATE TONIGHT AND MONDAY MORNING. THIS WILL COMBINE WITH ABUNDANT
MOISTURE TO PRODUCE SNOW IN THE NORTHERN MOUNTAINS OF COLORADO.  
LATEST SATELLITE AND RADAR IMAGES INDICATED THAT SNOW WAS JUST
BEGINNING TO INCREASE IN COVERAGE AND INTENSITY ACROSS THE
MOUNTAINS EARLY THIS EVENING.  BOUTS OF SNOW SHOWERS WILL CONTINUE
TO AFFECT THE HIGH COUNTRY THROUGH MONDAY MORNING...WITH A FEW OF
THE SHOWERS PRODUCING BRIEFLY HEAVY SNOWFALL.  

NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY NOON
MONDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL
DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE
PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

BARJENBRUCH
000 
WWUS45 KBOU 120615
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1115 PM MST SUN FEB 11 2007

COZ031-033-034-121415-
/O.CON.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1115 PM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY FOR THE 
MOUNTAIN RANGES IN NORTH CENTRAL COLORADO...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. 

AN UPPER LEVEL WEATHER DISTURBANCE WILL MOVE EAST ACROSS COLORADO
LATE TONIGHT AND MONDAY MORNING. THIS WILL COMBINE WITH ABUNDANT
PACIFIC MOISTURE TO PRODUCE PERIODS OF SNOW IN THE MOUNTAINS OF
NORTH CENTRAL COLORADO. LATEST SATELLITE AND RADAR IMAGES
INDICATE A WIDE AREA OF RAIN AND SNOW OVER WESTERN COLORADO. THIS
AREA OF PRECIPITATION IS EXPECTED TO MOVE OVER THE NORTH CENTRAL
MOUNTAINS AFTER MIDNIGHT...WHERE THE RAIN WILL CHANGE TO SNOW.
SNOWFALL OVER THE HIGH MOUNTAIN PASSES MAY BECOME HEAVY AT TIMES
LATE TONIGHT AND EARLY MONDAY MORNING. SNOWFALL IS EXPECTED TO
CONTINUE IN THE HIGH COUNTRY THROUGH MONDAY MORNING...BEFORE
DECREASING FROM WEST TO EAST IN THE AFTERNOON.

NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY NOON
MONDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL
DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE
PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
BAKER
000 
WWUS45 KBOU 121052
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
352 AM MST MON FEB 12 2007

COZ042-044-048>051-121900-
/O.NEW.KBOU.WW.Y.0002.070212T1100Z-070212T2200Z/
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...
STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK...
MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS...
JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
352 AM MST MON FEB 12 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

A COMBINATION OF LIGHT FREEZING DRIZZLE AND SNOW WILL MAKE FOR
HAZARDOUS DRIVING CONDITIONS THIS MORNING INTO THE EARLY AFTERNOON
HOURS. SNOW ACCUMULATIONS BY LATE AFTERNOON WILL RANGE FROM 2 TO
4 INCHES.

A WINTER WEATHER ADVISORY MEANS THAT SNOW OR FREEZING DRIZZLE WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

COZ031-033-034-121900-
/O.CON.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
352 AM MST MON FEB 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

PERIODS OF SNOW WILL CONTINUE IN THE MOUNTAINS TODAY WITH
ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES. THE SNOW WILL BEGIN TO
DIMINISH BY MID TO LATE AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL
DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE
PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KBOU 121754
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1054 AM MST MON FEB 12 2007


COZ031-033-034-121900-
/O.CAN.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1054 AM MST MON FEB 12 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE SNOW
ADVISORY. 

LIGHT SNOW WILL GRADUALLY DECREASE OVER THE NORTH CENTRAL
MOUNTAINS OF COLORADO TODAY. THEREFORE THE SNOW ADVISORY HAS BEEN
CANCELLED.



$$

COZ042-044-048>051-121900-
/O.CAN.KBOU.WW.Y.0002.000000T0000Z-070212T2200Z/
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...
STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK...
MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS...
JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
1054 AM MST MON FEB 12 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

A MIXTURE OF LIGHT SNOW AND FREEZING DRIZZLE WILL CONTINUE TO
DECREASE ACROSS THE NORTHEAST PLAINS OF COLORADO TODAY. AS A
RESULT THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this snow advisory went out at Feb 11, 1:50 PM MST, 1 hour 4 minutes earlier.

Area forecast discussion, Feb 11, 1:50 PM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
150 PM MST SUN FEB 11 2007

.SHORT TERM...FOR TONIGHT A MOIST WLY FLOW ALOFT IS EXPECTED TO
CONTINUE OVER NORTHERN COLORADO TONIGHT AND MONDAY.  BOTH THE WRF
AND GFS SHOW SOME WEAK QG ASCENT MOVING ACRS THE CWFA LATE TONIGHT
INTO MONDAY AS AN UPPER LEVEL TROF MOVES THROUGH CNTRL WY.  SNOW MDL
YIELDS AMOUNTS OF 5-10 INCHES OVER 12 HRS...WITH FVBL WLY FLOW WITH
H7 WINDS OF 25 KTS AND LAPSE RATES AROUND 7C/KM. FOR THIS REASON I
WILL GO AHEAD AND HOIST AND SNOW ADVISORY FOR THAT TIME FRAME FOR
ZONES 31..33 AND 34.  WLY FLOW WILL DOWNSLOPE WITH DOWNWARD QG OMEGA
AT THE SFC OVERNIGHT IN AND NEAR THE FOOTHILLS.  BEST FORCING ALBEIT
WEAK WL OCCUR MONDAY MORNING OVER THE PLAINS AS A WEAK FRONTAL
BOUNDARY MOVES INTO THE CWFA.  PRVS SHIFT KEPT BST POPS IN THE
PLAINS OVER THE  NORTHEASTERN PLAINS MONDAY AND LATEST MDL RUNS
STILL REFLECT THIS.  AS A RESULT...NO MAJOR ADJUSTMENTS TO THE
PLAINS IN THE SHORT TERM.  SOME LOW LVL MSTR OVER THE NORTHEAST
PLAINS CUD ADD UP TO SOME FOG LATE TONIGHT AND MONDAY MORNING...
MAINLY E OF THE I-25 CORRIDOR.

.LONG TERM...MON NGT-WED...MDLS MAINTAIN MOIST NWLY FLO ALF ACRS
CNTRL RCKYS THRU PRD.  THUS WILL KEEP A CHC OF LGT SNW MTNS THRU
PRD.  MDLS CONSISTENT IN SAGGING COLD ARCTIC AMS S OVR HI PLAINS
ON MON NGT.  COLD AMS IS QUITE SHALLOW FM FCST UPR AIR SOUNDINGS
AND MDLS GENERATE ONLY VERY LGT UPSLP SNOWFALL.  SO WILL GO WITH
WDSPRD FOG AND ONLY A SLGT CHC TO CHC OF PCPN THRU PRD.  WK UPWD
Q-G OMEGA DVLPG WITH SHT WV MAY PRODUCE MEASURABLE SNWFL AT SOME
LOCALS FROM TUE NGT INTO WED...BUT TOO EARLY TO RAISE POPS ATTM.
MOS TEMP GDNC VALUES ARE QUITE LO BUT WILL GNLY UNDERCUT COLDEST
MOS TEMPS THRU PRD.

IN EXTENDED PRD...THU-SUN...FOLLOWING PSG OF UPR TROF AT MID-WK AN
UPR RDG OVR THE W COAST WILL MAINTAIN MOIST NWLY FLO ALF ACRS CNTRL
RCKYS THRU REMAINDER OF PRD.  AFT PSG OF SHT WV ON FRI UPR RDG WILL
MIGRATE EWD OVR WRN U.S.  WILL KEEP A CHC OF SNW MTNS THRU SAT AND A
SLGT CHC OF SNW OVR PLAINS ON FRI AND FRI NGT WITH SHT WV.  TEMPS
WILL WRM TO NR SEASONAL NORMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...SNOW ADVISORY 6 PM TONIGHT UNTIL
12 PM MONDAY FOR THE FOR THE NORTH CENTRAL MOUNTAINS...ZONES 31..33
AND 34.

&&

COOPER/GARD...WFO BOULDER
Hazardous weather outlook, Feb 11, 10:42 AM MST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1042 AM MST SUN FEB 11 2007

COZ030>051-121300-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1042 AM MST SUN FEB 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF LIGHT SNOW WILL CONTINUE IN THE MOUNTAINS TODAY THROUGH
TONIGHT WITH ACCUMULATIONS RANGING FROM 3 TO 6 INCHES MAINLY OVER
WEST FACING SLOPES.  OVER LOWER ELEVATIONS THERE IS ONLY A SLIGHT
CHANCE OF SOME LIGHT SNOW DEVELOPING LATE TONIGHT AS A COLD FRONT
MOVES INTO NORTHEAST COLORADO AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL MOVE OVER THE PLAINS MONDAY INTO MONDAY EVENING.
AN UPPER LEVEL SYSTEM WILL SPREAD COLDER AIR INTO THE MOUNTAINS
BY MID WEEK AND ALSO BRING A CHANCE OF SNOW FOR ALL THE FORECAST
AREA FROM MONDAY THROUGH WEDNESDAY.  A CHANCE OF SNOW WILL CONTINUE
IN THE MOUNTAINS INTO NEXT WEEKEND.  NO SIGNIFICANT SNOW AMOUNTS ARE
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

COOPER/GARD...WFO BOULDER

Nearby

Snow Advisories in Colorado, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.